advertisement
Question
Posted by: Ovulation | 2008/10/01

When will I ovulate

I recently started taking Yasmin on the 2 Sep, was on Triphasil before, when I started taking the White " unactive"  tablets, I started my period, on the 22 Sep, 21 days after having my previous period, I normally have bleeding then for 5 days. My period was only to start 30 Sep. I just kept on taking the tablets and have now started with the new pack, whereby I should have started my period yesterday, but now there' s no period. It' s difficult now to know when I will ovulate, and when my next period will start. My husband and I also had sex for the first time without also using a condom on the 28 Sep. But I am still taking my Yasmin, could there be a change of falling pregnant seeing that my cycle is all mixed up at the moment.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You do not ovulate on the Pill. You should have your next period somewhere during the time that you are taking the inactive pills. It may take a month or two for your body to adjust to the Yasmin. Pregnancy would be unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement